# SDR CALA2025110911020

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 81,677 hours, 30,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE MATERIAL IS HANGING FROM BOTTOM OF DOOR.  REINSTALLED EXCESS HANGING SLIDE MATERIAL. OK FOR CONTINUED SERVICE. REF AMM 25-66-01/401 VERIFIED RII REQUIREMENTS FOR 1L SLIDE REINSTALL PER GMM 09-25-05 & AMM 25-66-01-400-803.
